Hi. I need help dealing with all this...new medications, a stent, fear, etc. I have no one who understands. I am obese last year was 368, this year 304. I didnt start getting heavy until my husband died. I was 28 years old. I have been a pescaterrien most of my life where I only eat fish. My weight gain is poor diet besides the fish. Fast forward to Jan 2018. I started having bed back pains that was radiating to my chest. Of course I was admitted into the hospital and treated as a cardiac patient. I went to the hospital several times and was released with no issues except acid reflux. The back pains would seem to subside after the acid reflex medicine and constantly putting ice on my back. This went on until a month ago. They have sent me to a chiropractor, a back doctor, a vein doctor, etc. Nothing worked. I did get a lot of relief from the acid reflux meds so they just blamed it on a potential ulcer and structural damage to my weight. Anyway, fast forward to a month ago. The follow up doc sent me for a stress test 3 months later the scheduled me for... it Came out poor with results because I was in pain from my back and you have me trying to run a treadmill. The next procedure was the cat scan. It came back that my calcium score was 474. Every artery was clear except for my LCD. But… it clearly said 10 times on the form that they could not see the results because of the patient size. So I did the cath... and I was 99 % blocked in the LCD on top, clear on middle 50% on bottom. So they put a stent in the top. Can't touch the bottom unless over 50%. I always been on blood pressure pills for about 4 years. I'm on losartan 100 mg, 81 aspirin. Now these 2 plus plavix 80mg (cause brilinta caused shortness of breath) and lipitor 75. I feel horrible! Before surgery o lost 61 pounds, but still at 304. Its a lot , but still got a long way to go
Before surgery I had absolutely no issues except high blood pressure. I was a very happy person now I feel miserable. I feel like I see death every time I sit on the couch by myself. The meds make it very hard to work . I live alone so I can only support myself.
Anybody should some light on this problem. I don't react well to medications. I feel like the bloodthinners on day one made me dizzy. Day 2, I feel like jelly. I can't wait till tomorrow to see how I feel lol
I am sad and depressed. I did quit smoking day of surgery. I feel like it's a combination of everything